I was wondering if your twitching spasms have resolved since you wrote this 4 years ago? Were you warned that Abilify could cause this?
I developed a rapid onset of a movement disorder from only 2 consecutive doses of a different RX called Gabapentin / Neurontin 9 years ago, so I know introduction to an RX drug can cause this problem.
I wasn't given my brain MRI results but I learned later that I have a 5 mm lesion on my hypothalamus gland. I saw bright dots of light during the onset, and my MRI results said the lesion is adjacent to the optic chiasm, but they won't admit that this blockage is what is causing my twitching and jerking disorder.
I also learned from a neurology medical book called "Drug-Induced Movement Disorders," that Ballism, which is twitching and jerking movements, can also be caused by "Transient vascular insufficiency involving the anterior or the posterior circulation of the pituitary gland."